# SDR C2XA05TY016

- Difficulty date: February 8, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 15,120 hours, 13,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520568005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE FUSELAGE SKIN INSIDE SURFACE AT THE POTABLE WATER MANIFOLD MOUNT, CORRODED.  REMOVED THE CORROSION, ALODINED, FABRICATED NEW REPAIR DOUBLER AND INSTALLED, PAINTED AND PRESSURE CHECKED I/A/W-EC5330-01435.
